Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convergence fields of row-finite and row-infinite Toeplitz transformations


Authors: P. Erdös and G. Piranian
Journal: Proc. Amer. Math. Soc. 1 (1950), 397-401
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036327-3
MathSciNet review: 0036327
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036327-3
Article copyright: © Copyright 1950 American Mathematical Society